# SDR 2006UALA02406

- Difficulty date: December 21, 2006
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 14,326 hours, 6,415 cycles
- Engine: Iae V2527A5
- Engine time: 14,326 hours, 6,415 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DIVERTED FLIGHT DUE TO ENGINE POWER CONTROL PROBLEM.  ACCOMPLISHED ENGINE RUN.  ALL OPS NORMAL 6 SEC UP AND 4 SEC DOWN, BOTH ENGINE ACCELERATION AND DECELERATION EVEN WHEN BOTH THROTTLES MOVE TOGETHER.
